Volume 3,Issue 1,1983 Table of Contents

Other Issues:  


  Hwang Cheng-Chung
  1983,3(1):1-16 [Abstract(2236)]  [View PDF]
Transversality Theorem of Map
  Zhou Qing
  1983,3(1):17-20 [Abstract(1618)]  [View PDF]
On the functor of the tensor product of left modules Ⅰ
  Hu Shuan
  1983,3(1):21-28 [Abstract(1453)]  [View PDF]
4-(33,k,λ) Designs Associating the Group PГL2(32)
  Wu Lisheng and Zhu Li
  1983,3(1):29-36 [Abstract(1658)]  [View PDF]
The Proximate Zero Order (R) of the Functions Analytic in the Right-half plane
  Yu Jeou-man
  1983,3(1):37-40 [Abstract(1530)]  [View PDF]
The Integral of Function in a Class of Schlicht Functions
  Chen Wenzhong
  1983,3(1):41-44 [Abstract(1523)]  [View PDF]
Positive Solutions of Hammerstein Nonlinear Integral Equations
  Sun Jingxian
  1983,3(1):45-46 [Abstract(2260)]  [View PDF]
Generalized Compact Vector Field
  Qin Chenglin and Chen Wenyuan
  1983,3(1):47-50 [Abstract(1612)]  [View PDF]
Generalized M?bius Inversion Theory Associated with Non-Standard Analysis
  1983,3(1):51-53 [Abstract(1370)]  [View PDF]
  Yang Anzhou
  1983,3(1):54 [Abstract(1403)]  [View PDF]
The Bandwidth of the Graph Constructed by n Meridian Lines on a Sphere
  Mai Jie-hua
  1983,3(1):55-60 [Abstract(1479)]  [View PDF]
Uniform Convergence Rates of the Nearest Neighbor Density Estimates
  1983,3(1):61-68 [Abstract(1848)]  [View PDF]
Convergence Rates of the Distributions of Error Variance Estimates in Linear Models
  Bai Zhidong,Zhao Lincheng and Chen Xiru
  1983,3(1):69-82 [Abstract(1822)]  [View PDF]
On the Diophantine Equation x4-Dy2=1
  C.D.Kang,D.Q.Wan and G.F.Chou
  1983,3(1):83-84 [Abstract(1953)]  [View PDF]
Characteristic Semi-simple Lie Algebras and Completely Semi-simple Lie Algebras over any Field
  Lu Chaihui
  1983,3(1):85-86 [Abstract(1767)]  [View PDF]
On Flat and Coflat Modules
  Chen Jianai
  1983,3(1):87-88 [Abstract(1587)]  [View PDF]
Ring-like Space Constructed from Group-like Space
  Liang Deyu
  1983,3(1):89-90 [Abstract(1519)]  [View PDF]
On the Minimal Cofinal Subsets of a Directed Quasi Ordered Set
  Wang Shangzhi and Li Boyu
  1983,3(1):91-92 [Abstract(1670)]  [View PDF]
Some Topological Relationships between Hyperspaces
  Shou Jilin
  1983,3(1):93-94 [Abstract(1415)]  [View PDF]
  Zhang Yongsheng
  1983,3(1):95-96 [Abstract(1531)]  [View PDF]
Harmonic Analysis on Unitary-Symplectic Group Ⅱ——Cesàro Summability of Fourier Series
  He Zhuqi and Chen Guang-hsiao
  1983,3(1):97-100 [Abstract(1562)]  [View PDF]
On the Maximality of Certain Orthogonal Groups Embedded in Symplectic and Unitary Groups resp
  Li Shangzhi
  1983,3(1):101-103 [Abstract(1521)]  [View PDF]
On the Approximation of Continuous Function by Harmonic Means
  Chen Quande
  1983,3(1):104-106 [Abstract(1459)]  [View PDF]
Some Properties of M-Matrices
  Gu Dunhe
  1983,3(1):107-108 [Abstract(1501)]  [View PDF]
Fixed Points of Order Convex Maps in Ordered Banach Spaces
  Huang Chunchao
  1983,3(1):109-110 [Abstract(1426)]  [View PDF]
Globally Asymptotical Stability of Neutral Functional Differential Equations
  Gao Guozhu
  1983,3(1):111-112 [Abstract(1402)]  [View PDF]
A Discussion on the Existence of Limit Cycle of Equations x=P(y), y=Q(x,y)
  Wu Kuiguang
  1983,3(1):113-114 [Abstract(1783)]  [View PDF]
On Representing the General Solution with the Special Solutions for the Differential Equation y'=sum from i=0 to n ai(x)yi
  Guan Keying
  1983,3(1):115-116 [Abstract(1685)]  [View PDF]
The Algebraic Critical Cycle and Bifurcation Function of Limit Cycle for the System x=xy, y=sum from 0≤j+i≤2 (aijxiyj)
  Suo Guongjian and Du Xing-ju
  1983,3(1):117-119 [Abstract(2094)]  [View PDF]
Galerkin Methods for Coupled Hyperbolic and Parabolic Linear System
  Liu Jinglun
  1983,3(1):120-122 [Abstract(1459)]  [View PDF]
The Asymptotic Stability of the First Order Time Lag Dynamic System
  Luo Laihan
  1983,3(1):123-124 [Abstract(1650)]  [View PDF]
On Regular Solutions of E-P-D Equation in Neighborhood of Singular Line
  Liu Jiapei
  1983,3(1):125-126 [Abstract(1650)]  [View PDF]
Some Notes on Solvability of LPDO
  Niu Peipin and Lo Xuobo
  1983,3(1):127-129 [Abstract(1400)]  [View PDF]
Optimal Control Finite Element Algorithm for Penalty Variational Formulation of the Navier-Stokes Equatior
  Ma Yichen
  1983,3(1):130-132 [Abstract(1949)]  [View PDF]
Cubic L-Spline Interpolation at a Biinfinite Knot Sequence
  Huag Daren and Wang Jianzhong
  1983,3(1):133-134 [Abstract(1565)]  [View PDF]
On Some Classes of Interpolating Splines
  Zhang Jiaju
  1983,3(1):135-136 [Abstract(1573)]  [View PDF]
A Graceful Algorithm of a Class of Trees
  Dai Hongtu
  1983,3(1):137-138 [Abstract(1505)]  [View PDF]
Some Optimal Block-Factorial Designs
  Zhu Xianhai
  1983,3(1):139-141 [Abstract(1458)]  [View PDF]
Inductive Proof of a Saddle Point Theorem
  Wang Jianhua
  1983,3(1):142-144 [Abstract(1658)]  [View PDF]
A Simple Proof for a Theorem of Kelisky and Rivlin
  Chang Gengzhe and Shan Zun
  1983,3(1):145-146 [Abstract(1532)]  [View PDF]
Some Properties of a Pure Jump Markov Chain after a Cut
  Lin Yuanlie
  1983,3(1):147-149 [Abstract(1418)]  [View PDF]
The Asymptotically Optimal Empirical Bayes Estimation about a Class of Uniform Distribution
  Wei Leisheng,Fang Zhaoben and Li Jinping
  1983,3(1):150-152 [Abstract(1527)]  [View PDF]
The Improvement in Chomsky-Schützenberger Theorem and Its Form in “Deterministic” Case
  Li Lian
  1983,3(1):153-156 [Abstract(1509)]  [View PDF]
Self-duality of Multiple Objective Mathematical Programming
  Lin Cuoyun
  1983,3(1):157-159 [Abstract(1381)]  [View PDF]
  Sun Yongsheng
  1983,3(1):160 [Abstract(1379)]  [View PDF]
  Zhang Youhong
  1983,3(1):161-162 [Abstract(1520)]  [View PDF]
Falling Space——the Probabilistic Description of Fuzzy Subsets
  Wang Peizhuang and Zhang Nanlun
  1983,3(1):163-178 [Abstract(1696)]  [View PDF]
Matrix Differentials
  Zhang Yaoding
  1983,3(1):179-184 [Abstract(1659)]  [View PDF]
A Survey of the Whittaker-Shannon Sampling Theorem and Some of its Extensions
  P. L. Butzer
  1983,3(1):185-212 [Abstract(2756)]  [View PDF]
  Zheng Yuxin
  1983,3(1):213-216 [Abstract(1459)]  [View PDF]